# SDR DALA1127113310

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-450 FR49, FR51, FR53 CORRODED.  CORROSION AT ZN 250 SEAT TRACK Y-450 REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMIT.  ORG THK 0.180", MAT'L REMOVED AT FR49: 0.045" (L=2"XW=0.5"), FR51: 0.040" (L=1"XW=0.5") AND  FR53: 0.042" (L=1"XW=0.5") IAW SRM 53-31-15, FIG 101.  DAMAGED SEAT TRACK R & R IAW SRM 51-42-11. COMPLETED AND INSPECTED.
